Vanishing singularity in hard impacting systems

  1. Lookup NU author(s)
  2. Professor Soumitro Banerjee
  3. Dr Damian Giaouris
Author(s)Kundu S, Banerjee S, Giaouris D
Publication type Article
JournalDiscrete and Continuous Dynamical Systems: Series B
Year2011
Volume16
Issue1
Pages319-332
ISSN (print)1531-3492
ISSN (electronic)1553-524X
Full text for this publication is not currently held within this repository. Alternative links are provided below where available.
PublisherAmerican Institute of Mathematical Sciences
URLhttp://dx.doi.org/10.3934/dcdsb.2011.16.319
DOI10.3934/dcdsb.2011.16.319
Actions    Link to this publication